# SDR 2004UALA00156

- Difficulty date: February 21, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 37,093 hours, 12,914 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO FIELD WITH A LEADING EDGE SLAT DISAGREEMENT MESSAGE.  LEFT PDU TORQUE LIMITER TRIPPED. REPLACED LEFT LEADING EDGE POWER DRIVE UNIT.
